Hi Ohana...this is some information I found...Hope this helps you hun!
What side effects may occur?
Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Protonix.
More common side effects may include:
Abdominal pain, burping, diarrhea, gas, headache, insomnia, nausea, rash, vomiting
Special warnings about Protonix
Protonix has been known to cause several extremely rare--but very serious--side effects, including severe allergic reaction, severe swelling of the face and throat, eye damage, dangerous skin reactions, and inflammation of the pancreas. Seek emergency care immediately if you begin to have difficulty breathing or swallowing, or begin to develop blisters, eruptions, or peeling skin.
If you have a liver condition, make sure the doctor is aware of it. A dosage adjustment may be needed for anyone with serious liver disease.
Possible food and drug interactions when taking Protonix
If Protonix is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining Protonix with the following:
I found this information at something called www.healthsquare.com
BEST WISHES TO YOU HUN!
Dealing with panic and anxiety for 8 years off and on...right now more on than off. Major health anxiety as well!
New found issues with agoraphobia...working on that too.
I am NOT weak, I am just down right now. I am doing what it takes to get my life back!!!
Best Wishes to all...Tammy